# SDR DALA2023041903102

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,083 hours, 27,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DOOR O/H EXIT SIGN MISSING. CORRECTIVE ACTION: REPLACED 2L DOOR OVERHEAD EXIT SIGN COVER PER B757 AMM 33-51. (4140052)
